# SDR CA040208002

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER TOUCHDOWN THE RT FADEC CAUTION MESSAGE CAME ON FOLLOWED BY THE RT ENG FLAMEOUT CAUTION MESSAGE. MAINTENANCE STARTED AND OPERATED THE ENGINE THROUGH SEVERAL CYCLES WITHOUT DUPLICATION OF THE FLAMEOUT CONDITION. MAINTENANCE REPLACED THE RT FADEC AND FUEL MANAGEMENT UNIT, THEN OPERATED THE ENGINE THROUGH SEVERAL MORE CYCLES INCLUDING HIGH POWER AND REVERSE WITH NO FLAMEOUT OCCURANCE.
